Topological stability of the averagings of functions
AbstractWe present sufficient conditions for the topological stability of the averagings of piecewise smooth functions $f : R \rightarrow R$ with finitely many extrema with respect to discrete measures with finite supports.
How to Cite
Maksimenko, S. I., and O. V. Marunkevych. “Topological Stability of the Averagings of Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 5, May 2016, pp. 625-33, https://umj.imath.kiev.ua/index.php/umj/article/view/1866.